Sharp decay estimates and vanishing viscosity for diffusive Hamilton-Jacobi equations
Matania Ben-Artzi, Saïd Benachour, and Philippe Laurençot
Advances in Differential Equations,
Volume 14, Number 1-2 (2009), 1-25
Initial-boundary-value problems for the Bona-Smith family of Boussinesq systems
D.C. Antonopoulos, V.A. Dougalis, and D.E. Mitsotakis
Advances in Differential Equations,
Volume 14, Number 1-2 (2009), 27-53
Asymptotic analysis of a parabolic system arising in combustion theory
Anne Langlois and Martine Marion
Advances in Differential Equations,
Volume 14, Number 1-2 (2009), 55-86
Spectral analysis of stationary solutions of the Cahn--Hilliard equation
Peter Howard
Advances in Differential Equations,
Volume 14, Number 1-2 (2009), 87-120
Very weak solutions of higher-order degenerate parabolic systems
Verena Bögelein
Advances in Differential Equations,
Volume 14, Number 1-2 (2009), 121-200
A billiard-based game interpretation of the Neumann problem for the curve shortening equation
Yoshikazu Giga and Qing Liu
Advances in Differential Equations,
Volume 14, Number 3-4 (2009), 201-240
Poincaré's inequality and diffusive evolution equations
Clayton Bjorland and Maria E. Schonbek
Advances in Differential Equations,
Volume 14, Number 3-4 (2009), 241-260
Well posedness for the 1D Zakharov-Rubenchik system
Felipe Linares and Carlos Matheus
Advances in Differential Equations,
Volume 14, Number 3-4 (2009), 261-288
Linear non-autonomous Cauchy problems and evolution semigroups
Hagen Neidhardt and Valentin A. Zagrebnov
Advances in Differential Equations,
Volume 14, Number 3-4 (2009), 289-340
Concentration of solutions of a semilinear PDE with slow spatial dependence
Robert Magnus
Advances in Differential Equations,
Volume 14, Number 3-4 (2009), 341-374
Energy decay in a Timoshenko-type system with history in thermoelasticity of type III
Salim A. Messaoudi and Belkacem Said-Houari
Advances in Differential Equations,
Volume 14, Number 3-4 (2009), 375-400
Positive solutions for equations and systems with $p$-Laplace like operators
M. García-Huidobro, R. Manásevich, and J. R. Ward
Advances in Differential Equations,
Volume 14, Number 5-6 (2009), 401-432
Degenerate parabolic equation with critical exponent derived from the kinetic theory, I, generation of the weak solution
Takashi Suzuki and Ryo Takahashi
Advances in Differential Equations,
Volume 14, Number 5-6 (2009), 433-476
Existence and structure of solutions for an infinite horizon optimal control problem arising in economic dynamics
Alexander J. Zaslavski
Advances in Differential Equations,
Volume 14, Number 5-6 (2009), 477-496
Generalized Pohozaev identity and a non-existence result for the p-Laplacian: weak solutions
George Dinca and Florin Isaia
Advances in Differential Equations,
Volume 14, Number 5-6 (2009), 497-540
Boundary-value problems for strongly nonlinear multivalued equations involving different $\Phi$-Laplacians
Laura Ferracuti and Francesca Papalini
Advances in Differential Equations,
Volume 14, Number 5-6 (2009), 541-566
Strong pathwise solutions of the stochastic Navier-Stokes system
Nathan Glatt-Holtz and Mohammed Ziane
Advances in Differential Equations,
Volume 14, Number 5-6 (2009), 567-600
Uniqueness of constant weakly anisotropic mean curvature immersion of sphere $S^2$ in $\mathbb R^3$
Yoshikazu Giga and Jian Zhai
Advances in Differential Equations,
Volume 14, Number 7-8 (2009), 601-619
On stabilization of solutions of the Cauchy problem for linear degenerate parabolic equations
S.D. Eidelman, S. Kamin, and A.F. Tedeev
Advances in Differential Equations,
Volume 14, Number 7-8 (2009), 621-641
Hot spots for the heat equation with a rapidly decaying negative potential
K. Ishige and Y. Kabeya
Advances in Differential Equations,
Volume 14, Number 7-8 (2009), 643-662
Pointwise decay for the solutions of degenerate and singular parabolic equations
Petri Juutinen and Peter Lindqvist
Advances in Differential Equations,
Volume 14, Number 7-8 (2009), 663-684
$L_p$ theory for the linear thermoelastic plate equations in bounded and exterior domains
Robert Denk, Reinhard Racke, and Yoshihiro Shibata
Advances in Differential Equations,
Volume 14, Number 7-8 (2009), 685-715
Orbital stability of standing waves of semiclassical nonlinear Schrödinger-Poisson equation
Isabella Ianni and Stefan Le Coz
Advances in Differential Equations,
Volume 14, Number 7-8 (2009), 717-748
Convergence to equilibrium for second order differential equations with weak damping of memory type
Rico Zacher
Advances in Differential Equations,
Volume 14, Number 7-8 (2009), 749-770
An ultracontractivity property for semigroups generated by the $p$-Laplacian with nonlinear Wentzell-Robin boundary conditions
Mahamadi Warma
Advances in Differential Equations,
Volume 14, Number 7-8 (2009), 771-800
$L^p$-$L^q$ estimates for regularly linear hyperbolic systems
Marcello D'Abbicco, Sandra Lucente, and Giovanni Taglialatela
Advances in Differential Equations,
Volume 14, Number 9-10 (2009), 801-834
Solitary waves of the two-dimensional Benjamin equation
Ibtissame Zaiter
Advances in Differential Equations,
Volume 14, Number 9-10 (2009), 835-874
Limit behaviors of some boundary value problems with high and/or low valued parameters
Salima Hassani, Serge Nicaise, and Abderrahman Maghnouji
Advances in Differential Equations,
Volume 14, Number 9-10 (2009), 875-910
Multiplicity of positive solutions for a class of quasilinear problems
Claudianor O. Alves, Giovany M. Figueiredo, and Uberlandio B. Severo
Advances in Differential Equations,
Volume 14, Number 9-10 (2009), 911-942
Canards and bifurcation delays of spatially homogeneous and inhomogeneous types in reaction-diffusion equations
Peter De Maesschalck, Tasso J. Kaper, and Nikola Popovic
Advances in Differential Equations,
Volume 14, Number 9-10 (2009), 943-962
Curves of equiharmonic solutions and ranges of nonlinear equations
Philip Korman
Advances in Differential Equations,
Volume 14, Number 9-10 (2009), 963-984
Existence of solutions for a nonlinear Boussinesq-Stefan system
Abdelatif Attaoui
Advances in Differential Equations,
Volume 14, Number 9-10 (2009), 985-1018
CORRIGENDUM TO THE PAPER ``Initial-boundary-value problems for the Bona-Smith family of Boussinesq systems''
D. C. Antonopoulos, V. A. Dougalis and D. E. Mitsotakis
Advances in Differential Equations,
Volume 14, Number 9-10 (2009), 1019-1019
On the life span of the Schrödinger equation with sub-critical power nonlinearity
Hironobu Sasaki
Advances in Differential Equations,
Volume 14, Number 11-12 (2009), 1021-1039
On semilinear Cauchy problems with non-dense domain
Pierre Magal and Shigui Ruan
Advances in Differential Equations,
Volume 14, Number 11-12 (2009), 1041-1084
Very slow convergence to zero for a supercritical semilinear parabolic equation
Christian Stinner
Advances in Differential Equations,
Volume 14, Number 11-12 (2009), 1085-1106
Nonuniqueness of solutions for Dirichlet problems related to fully nonlinear singular or degenerate operators
Françoise Demengel
Advances in Differential Equations,
Volume 14, Number 11-12 (2009), 1107-1126
Generalized eigenvalues for fully nonlinear singular or degenerate operators in the radial case
Françoise Demengel
Advances in Differential Equations,
Volume 14, Number 11-12 (2009), 1127-1154
Grow-up rate of a radial solution for a parabolic-elliptic system in $\mathbf{R}^2$
Takasi Senba
Advances in Differential Equations,
Volume 14, Number 11-12 (2009), 1155-1192
On reconstruction of boundary controls in a parabolic equation
Vyacheslav Maksimov
Advances in Differential Equations,
Volume 14, Number 11-12 (2009), 1193-1211